×

Found 227 Documents (Results 1–100)

100
MathJax

Study of a class of elliptic limit problems through an operator approach. (Etude d’une classe de problèmes aux limites elliptiques par une approche opérationnelle.) (French) Zbl 1325.35270

Dogbe, Christian (ed.) et al., Actes des colloques “EDP-Normandie”, Caen 2010 – Rouen 2011. [s.l.]: Fédération Normandie-Mathématiques (ISBN 978-2-9541221-0-6/pbk). Normandie-Mathématiques, 319-324 (2010).
MSC:  35R20 35J25
PDF BibTeX XML Cite

Approaches to control design and optimization in heat transfer problems. (English. Russian original) Zbl 1267.93043

J. Comput. Syst. Sci. Int. 49, No. 3, 380-391 (2010); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2010, No. 3, 40-51 (2010).
MSC:  93B40 49M30 93C20 49N90 93B51 35K20
PDF BibTeX XML Cite
Full Text: DOI

Chebfun: A new kind of numerical computing. (English) Zbl 1220.65100

Fitt, Alistair D. (ed.) et al., Progress in industrial mathematics at ECMI 2008. Proceedings of the 15th European conference on mathematics for industry, London, UK, June 30 - July 4, 2008. Berlin: Springer (ISBN 978-3-642-12109-8/hbk; 978-3-642-12110-4/ebook). Mathematics in Industry 15, 69-87 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Control problem with a point source of heat used as a controller. (English. Russian original) Zbl 1219.35121

Dokl. Math. 82, No. 3, 971-973 (2010); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 435, No. 3, 317-319 (2010).
MSC:  35K05 35K20 49J20
PDF BibTeX XML Cite
Full Text: DOI

Mixed problems for the telegraph equation in the case of a system consisting of two segments with different densities and elasticities but equal impedances: one-sided control. (English. Russian original) Zbl 1215.93068

Dokl. Math. 82, No. 3, 858-861 (2010); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 435, No. 1, 22-25 (2010).
MSC:  93C20 35L20 70Q05
PDF BibTeX XML Cite
Full Text: DOI

Fourier solution of the 2D Neumann problem for the Helmholtz equation. (English) Zbl 1215.35056

Cialdea, Alberto (ed.) et al., Proceedings of the 4th workshop on advanced special functions and solutions of PDE’s, Sabaudia, Italy, May 25–27, 2009. On the occasion of Paolo Emilio Ricci’s retirement. Potenza: Università degli Studi della Basilicata, Dipartimento di Matematica (ISBN 978-88-902965-8-1/pbk). Lecture Notes of Seminario Interdisciplinare di Matematica 9, 163-172 (2010).
PDF BibTeX XML Cite

Asymptotic integration of nonoscillatory second-order differential equations. (English. Russian original) Zbl 1228.34073

Dokl. Math. 82, No. 2, 751-754 (2010); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 434, No. 3, 315-318 (2010).
Reviewer: Fei Xue (Hartford)
PDF BibTeX XML Cite
Full Text: DOI

On solutions of one class of second-order operator differential equations in the class of holomorphic vector functions. (Russian, English) Zbl 1224.34190

Ukr. Mat. Zh. 62, No. 6, 801-813 (2010); translation in Ukr. Math. J. 62, No. 6, 928-942 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

all top 3

Software